# SDR UPS04842866

- Difficulty date: July 2, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4755395
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, SEAT TRACK-C HAS WORN LUGS AND SCALLOPS BETWEEN FS 1300-1315 (DOT D976).  BLENDED OUT OF LIMITS IAW DC8 SRM 53-2-3.  DIMENSION AFTER BLEND OUT OUT OF LIMITS.  REMOVED DAMAGE FROM SEAT TRACK MAT ID FOR PLUG 7452952 -3 MAT ID FOR SEAT TRACK CH 7452952-7.  LOCATED, DRILLED, DEBURRED PLUG AND CHANNEL.  ALODINED AND PRIMED.  INSTALLED PLUG IAW DC8 SRM 51-3-0, 53-2-3, 53-7-1, 51-2-0.
